With the advent of immunotherapy and with the expanding spectrum of malignancies treated with immunomodulatory agents, a new kind of adverse events has come under the spotlight. Clinicians have to be aware of immune-related adverse events and their clinical manifestations. Immunotherapy has been strongly associated with endocrinopathies, gastrointestinal, pulmonary, cutaneous, and renal toxicities but the incidence of rheumatologic adverse events is lower compared to the aforementioned systems. Dermatomyositis is an autoimmune myopathy which has been correlated to underlying evident or occult malignancies. Apart from its characteristic symptoms and signs, the presence of specific antibodies such as anti-transcriptional intermediary factor 1γ (anti-TIF 1γ) usually supports the diagnosis of paraneoplastic nature of the disease. However, a solid distinction between paraneoplastic syndrome and immune-related adverse event is still missing and remains to be elucidated. We here present a case of dermatomyositis in a male patient who underwent four cycles of combined ipilimumab and nivolumab immunotherapy. This is, to our knowledge, the first case of dermatomyositis following combined immune checkpoint inhibition therapy.